GALPHARM BLOCKED NOSE RELIEF 12.2MG CAPSULES

Pack Size 12 Capsules

Active Ingredient Phenylephrine Hydrochloride 12.2mg

Product Type Blocked Nose Relief Capsules

Brand Galpharm

Suitable for adults the elderly and children aged 12 years and over

For relief of nasal congestion particularly when associated with colds flu and hayfever

Each capsule contains Phenylephrine Hydrochloride 12.2mg

Also contains Lactose Monohydrate

Swallow capsules whole with water